Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I will be getting my periods on the 6th of aug however i want to delay them and my doc tor has prescribed primolut n one a day till the time i want to stop the periods i have started this fm the 1st of aug.... is that the right dosage and will the periods be delayed with this?
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    (Original post by Anonymous)
    I will be getting my periods on the 6th of aug however i want to delay them and my doc tor has prescribed primolut n one a day till the time i want to stop the periods i have started this fm the 1st of aug.... is that the right dosage and will the periods be delayed with this?
    If that's what your doctor has prescribed I d go with what they said.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 2, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.